# SDR 95ZZZX4544

- Difficulty date: August 21, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N362CP
- Make and model: Cessna 550
- Aircraft serial: 5504030
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 10357626
- Condition: Poppet Cracked
- Location: Cabin Press
- Component: Airesrch
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS VALVE WAS WORKING PROPERLY WHEN REMOVED FOR SB 550-21-41.  FURTHER INSPECTION FOUND CRACK IN POPPET AREA.  IF IT HAD CRACKED MORE, IT IS POSSIBLE THAT THE CABIN WOULD HAVE DEPRESSURIZED.  SUBMITTER STATES IF THIS SB APPLIES TO AIRCRAFT, C/W AS SOON AS POSSIBLE OR HAVE FREQUENT INSPECTIONS UNTIL ACCOMPLISHMENT.  THIS IS ALSO AIRESEARCH BULLETIN 103576-21-4056.
